# SDR AUS20010494

- Difficulty date: May 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Condition: Broken
- Location: Turbine Engine O
- Component: Turbine Engine O, Pwa, PW120A
- Stage of operation: CR
- Nature of condition: E, X
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO6/NO7 BEARING OIL FEED PIPE BROKEN. ENGINE SEIZED WITH EVIDENCE OF FIRE.
